mirage

Rate of convergence of some space decomposition methods for linear and nonlinear problems

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

Rate of convergence of some space decomposition methods for linear and nonlinear problems

Show simple item record

dc.contributor.author Tai, Xue Cheng
dc.contributor.author Espedal, Magne
dc.date.accessioned 2009-05-12T08:27:32Z
dc.date.available 2009-05-12T08:27:32Z
dc.date.copyright 1998
dc.date.issued 2009-05-12T08:27:32Z
dc.identifier.citation Tai, X. C., & Espedal, M. (1998). Rate of convergence of some space decomposition methods for linear and nonlinear problems. SIAM Journal on Numerical Analysis, 35(4), 1558-1570.
dc.identifier.issn 1095-7170
dc.identifier.uri http://hdl.handle.net/10220/4603
dc.description.abstract Convergence of a space decomposition method is proved for a class of convex programming problems. A space decomposition refers to a method that decomposes a space into a sum of subspaces, which could be a domain decomposition or a multilevel method when applied to partial differential equations. Two algorithms are proposed. Both can be used for linear as well as nonlinear elliptic problems, and they reduce to the standard additive and multiplicative Schwarz methods for linear elliptic problems.
dc.format.extent 13 p.
dc.language.iso en
dc.relation.ispartofseries SIAM Journal on Numerical Analysis.
dc.rights SIAM Journal on Numerical Analysis @ Copyright 1998 Society for Industrial and Applied Mathematics. The journal's website is located at http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=SJNAAM000035000004001558000001&idtype=cvips&gifs=yes.
dc.subject DRNTU::Science::Mathematics::Analysis.
dc.title Rate of convergence of some space decomposition methods for linear and nonlinear problems
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.openurl http://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:EBSCO_APH&id=doi:&genre=&isbn=&issn=00361429&date=1998&volume=35&issue=4&spage=1558&epage=&aulast=Tai&aufirst=%20Xue%2DCheng&auinit=&title=SIAM%20Journal%20on%20Numerical%20Analysis&atitle=Rate%20of%20Convergence%20of%20Some%20Space%20Decomposition%20Methods%20for%20Linear%20and%20Nonlinear%20Problems
dc.identifier.doi http://dx.doi.org.ezlibproxy1.ntu.edu.sg/10.1137/S0036142996297461
dc.description.version Published version

Files in this item

Files Size Format View Description
SIAM1998.pdf 248.9Kb PDF View/Open Published version

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
Rate of convergence of some space decomposition methods for linear and nonlinear problems 337

Total downloads

All Bitstreams Views
SIAM1998.pdf 211

Top country downloads

Country Code Views
United States of America 87
China 63
Singapore 22
Russian Federation 5
Ukraine 4

Top city downloads

city Views
Mountain View 66
Beijing 34
Singapore 22
Redwood City 5
Hangzhou 2

Downloads / month

  2014-07 2014-08 2014-09 total
SIAM1998.pdf 0 0 7 7